# SDR DALA2024051005104

- Difficulty date: May 10, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 63,108 hours, 32,517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Insert
- Part number: UNKNOWN
- Condition: Misaligned
- Location: L1 Gust Lock
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 GUST LOCK ON DOOR 1L NOT OPERATING CORRECTLY VERY DIFFICULT TO UNLOCK IN IAH AND UPON ARRIVAL AT GATE IN LAX IT WILL NOT LOCK. CORRECTIVE ACTION: PERFORMED A GVI OF 1L DOOR GUST LOCK FOUND TEFLON INSERT MISALINGED, REALINGED TEFLON INSERT IN REF TO A319 AMM 52-10, OPS CHECK NORMAL OK FOR SVC. (5876216)
